Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 1, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 2, 2012, 10:59 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2012, 10:59 PM EST (03:59 UTC)
- Expired
- Jan 3, 2012, 10:43 AM EST
- In force
- 12 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
448 WHUS73 KAPX 030359 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1059 PM EST MON JAN 2 2012 LHZ345-346-349-LMZ341-LSZ322-031000- /O.CAN.KAPX.GL.W.0082.000000T0000Z-120103T0600Z/ /O.NEW.KAPX.SC.Y.0001.120103T0359Z-120103T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON POINT TO ALABASTER MI- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1059 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-LMZ323-342-344>346-LSZ321-031000- /O.EXT.KAPX.GL.W.0082.000000T0000Z-120103T1000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1059 PM EST MON JAN 2 2012 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST TUESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
493 WHUS73 KAPX 030910 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 410 AM EST TUE JAN 3 2012 LHZ347-348-LMZ323-342-344>346-LSZ321-031700- /O.CAN.KAPX.GL.W.0082.000000T0000Z-120103T1000Z/ /O.EXB.KAPX.SC.Y.0001.000000T0000Z-120103T1700Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 410 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-349-LMZ341-LSZ322-031700- /O.EXT.KAPX.SC.Y.0001.000000T0000Z-120103T1700Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON POINT TO ALABASTER MI- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 410 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
926 WHUS73 KAPX 031351 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 851 AM EST TUE JAN 3 2012 LHZ345-346-LMZ341-LSZ321-322-031500- /O.CAN.KAPX.SC.Y.0001.000000T0000Z-120103T1700Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 851 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347>349-LMZ323-342-344>346-031700- /O.CON.KAPX.SC.Y.0001.000000T0000Z-120103T1700Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 851 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
473 WHUS73 KAPX 031543 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1043 AM EST TUE JAN 3 2012 LHZ347>349-LMZ323-342-344>346-031645- /O.CAN.KAPX.SC.Y.0001.000000T0000Z-120103T1700Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1043 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 10:15 PM EST, 44 minutes earlier.
Area forecast discussion, Jan 2, 10:15 PM EST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1015 PM EST MON JAN 2 2012
.SYNOPSIS.../ISSUED AT 404 PM/
PERIODS OF LAKE EFFECT SNOW AND BLUSTERY NORTHWEST WINDS...WILL
AFFECT NORTHERN MICHIGAN THROUGH THIS EVENING. THE SNOW WILL END BY
TUESDAY. ADDITIONAL ACCUMULATIONS ARE EXPECTED FOR THE NORTHWEST
FAVORED SNOW BELTS OF NORTHWEST LOWER AND THE EASTERN U.P....
TEMPERATURES WILL BE COLD THROUGH WEDNESDAY MORNING. ANOTHER EPISODE
OF LIGHT SNOW...WILL OCCUR TUESDAY NIGHT INTO WEDNESDAY...BEFORE
TEMPERATURES RETURN BACK TO NORMAL...AND EVEN ABOVE NORMAL BY NEXT
WEEKEND.
SCHWARTZ/LOCKER
&&
.SHORT TERM.../ISSUED AT 1015 PM/...OVERNIGHT
PER SATELLITE IMAGERY AND EVENING SFC ANALYSIS...MID LEVEL TROUGH
AXIS AND CORE OF DEEPER MOISTURE PUSHING OFF TO THE EAST/SOUTH OF
NRN MICHIGAN AT THIS JUNCTURE...REPLACED BY SHARP SFC RIDGING AND
SUBSTANTIALLY DRIER AIR POISED TO BUILD OVER THE REGION OVERNIGHT.
DESPITE THIS...LAKE EFFECT SNOW SHOWERS OVER EASTERN UPPER AND NW
LOWER MICHIGAN SHOWING NO SIGNS OF SLOWING DOWN JUST YET. A COUPLE
VERY HEFTY BANDS OF NOTE CONNECTED BACK TO LAKE SUPERIOR STRETCHING
DOWN THROUGH NW LOWER MICHIGAN. ONE BAND STRETCHES FROM LITTLE
TRAVERSE BAY DOWN THROUGH GRAYLING. SECOND BAND HAS BEEN IMPACTING
LEELANAU COUNTY AND THE WESTERN PART OF GRAND TRAVERSE COUNTY AND
DOWN INTO THE CADILLAC AREA THROUGH MUCH OF THE EVENING.
FORECAST ISSUES FOR THE OVERNIGHT HOURS...WHAT TO DO WITH HEADLINES.
HIGH PRESSURE/DRIER AIR AND CRASHING INVERSION HEIGHTS WILL
EVENTUALLY TAKE A TOLL ON THE LAKE CONVECTION...AND I DO ANTICIPATE
A DIMINISHING TREND TO THE SNOW SHOWERS DURING THE OVERNIGHT HOURS.
CURRENT WARNINGS IN EASTERN UPPER AND NW LOWER MICHIGAN EXPIRE AT
06Z...WHICH IS PROBABLY NOT BAD FROM A WEATHER STANDPOINT...NOT SO
GOOD FOR THE POOR MIDNIGHT SHIFT TO DEAL WITH. GIVEN THE TIMING...
AND GIVEN THAT LAKE EFFECT SNOWS ARE STILL DOING WELL OVER THE AREAS
MENTIONED ABOVE...WILL STRETCH THE WARNINGS OUT ONE LAST TIME
(HOPEFULLY) THROUGH 10Z AND GIVE THE MIDNIGHT CREW SOME BREATHING
ROOM. BLIZZARD CONDITIONS APPEAR LARGELY DONE...SAVE FOR PERHAPS
LOCALIZED AREAS IN LEELANAU AND GRAND TRAVERSE COUNTIES...AND WILL
CONVERT THOSE COUNTIES TO WINTER STORM WARNINGS. WILL ALSO REMOVE
WARNINGS/ADVISORIES FROM NE LOWER MICHIGAN GIVEN RADAR TRENDS BUT
WILL ISSUE A COUPLE SPS/S TO HANDLE SOME OF THE HEAVIER LAKE SNOW
SHOWERS WAVERING ACROSS PRESQUE ISLE/ALPENA AND CHEBOYGAN COUNTIES.
ADAM
&&
.LONG TERM.../ISSUED AT 411 PM/...TUESDAY AND BEYOND
TUESDAY...WE START OUT IN THE MORNING ON THE BACKSIDE OF THE SFC LOW
AND IN THE NORTH FLOW OF SFC RIDGE. THIS WILL PRODUCE SOME MINOR
ACCUMULATIONS WITH LIGHT SNOW, ESPECIALLY AROUND THE TVC AREA WITH
THE N TO NNW FLOW OVER THE REGION. HOWEVER, BY THE AFTERNOON, ALL
THE MODELS AGREE THAT THE RIDGE AXIS IS THROUGH US AND ANY REMAINING
LES BANDS WILL STOP. HIGH CLOUDS MOVE IN AHEAD OF THE NEXT CLIPPER
DROPPING THROUGH THE GREAT LAKES.
JSL
EXTENDED FORECAST SYNOPTIC PATTERN...A SERIES OF SHORTWAVE TROUGHS
TO SWING THROUGH THE GREAT LAKES WITHIN NW AND WEST FLOW REGIME
ALOFT. NO REAL GULF CONNECTION...AND NO REAL STRONG LOW PRESSURE TO
BRING ANYTHING NEAR WHAT IS GOING ON CURRENTLY. OVERALL MILD FROM A
TEMPERATURE PERSPECTIVE...AND SHOTS OF COLDER AIR GET THWARTED BY A
QUICK RETURN TO WARMER THAN NORMAL CONDITIONS.
TUESDAY NIGHT THROUGH THURSDAY...PRETTY QUIET TIME FRAME FOR
WEATHER...YET THERE ARE A FEW ISSUES TO DEAL WITH. POOL OF COLDER
LOW LEVEL AIR WILL EXIT EAST WITH SW WIND DEVELOPMENT IN WAA REGIME
AHEAD OF INCOMING POTENT LOOKING SHORTWAVE. INSTABILITY OVER THE
LAKES IS SHALLOW...AROUND 925MB...AND THE ADVECTION OF MID AND UPPER
LEVEL MOISTURE REMAINS DETACHED FROM THE LAKE COMPONENT IN THE
EVENING...FOR WHAT SHOULD BE LITTLE TO NO SNOWFALL ACTIVITY. PREFER
TO LEAVE A CHANCE FOR SNOW SHOWERS IN FOR LATE EVENING AND THE
OVERNIGHT HOURS...AS MOISTURE DEEPENS FROM ALOFT WITH APPROACH OF
SYSTEM COLD FRONT...AND WITH EVAPORATIONAL COOLING FROM
PRECIPITATION ALOFT...H8 TEMPS DO FALL BACK TO WHERE THE LAKES COULD
GET ACTIVATED FOR SOME LIGHT SNOW SHOWERS. THE WAVE ITSELF WILL HAVE
SOME MODEST DEEP LAYER -DIVQ...WHILE THE MOISTURE PROFILE IS DEEPLY
SATURATED. BETTER CHANCES WILL BE ACROSS THE SE CWA...NEARER THE
SAGINAW BAY...AS THE COLD FRONT PUSHES THROUGH THE REGION. THIS
ALLOWS FOR AT LEAST SOME TAP OF BETTER/DEEPER LOW LEVEL MOISTURE
BEFORE THE FRONT EXITS...AND THE AIR MASS DRIES OUT. IN THE WAKE OF
THE COLD FRONT...SECONDARY SHOT OF COLDER AIR AND SHORTWAVE ALOFT
ARRIVES WEDNESDAY NIGHT. INSTABILITY DOES REACH FAVORABLE LEVELS FOR
THE REDEVELOPMENT OF SOME LAKE EFFECT...EVEN TO SOME DEGREE DOWN
INTO NRN LOWER. PROBLEM IS...THE AIR MASS IS RATHER DRY AND THE
MOISTURE FROM THE SHORTWAVE IS WELL ALOFT AROUND 10KFT...DETACHED
FROM ANY OVERLAKE INSTABILITY. WILL JUST HAVE SOME SMALLISH CHANCE
FOR SEEING LES. PATTERN IS QUITE PROGRESSIVE...WITH SFC RIDGE
PASSING THROUGH EARLY THURSDAY MORNING....WITH SW WINDS AND WAA
DEVELOPING THURSDAY AFTERNOON IN ADVANCE OF YET ANOTHER SHORTWAVE.
THE ASSOCIATED LOW PRESSURE IS MUCH MORE DEFINED...AND ALTHOUGH
THERE IS NO LAKE CONTRIBUTION HERE...BUT THERE IS A POSSIBILITY FOR
SOME LIGHT SNOWS ALONG/NORTH OF A WARM FRONT THURSDAY AFTERNOON AND
EVENING ACROSS EASTERN UPPER AND FAR NE LOWER.
FRIDAY THROUGH MONDAY...THE DEPARTING SHORTWAVE/LOW PRESSURE ALLOWS
FOR COLD ADVECTION TO SET IN ONCE AGAIN...BUT IT'S RATHER
ANEMIC/WEAK WITH NEXT SHORTWAVE TROUGH SET FOR SATURDAY. GFS IS A
BIT GOOFY...WITH NO BACKING FLOW/WAA AHEAD OF THE WELL DEFINED WAVE.
ECMWF SEEMINGLY A BETTER FIT WITH KEEPING TOO MILD OF AIR FOR ANY
LAKE EFFECT. ECMWF DOES BRING ENOUGH MOISTURE ALONG WITH A COLD
FRONT BY LATE SATURDAY FOR CHANCES OF SNOW. AGAIN...NOTHING EYE
POPPING. THERE ARE THREE MORE SHORTWAVES THAT ARRIVE IN THE SATURDAY
NIGHT THROUGH MONDAY TIME FRAME. NOTHING OF SIGNIFICANCE AT THIS
POINT...AS ANY COLD AIR FOR LES IS SHORT-LIVED. BEST CHANCE IS
MONDAY WITH STRONGEST OF WAVES AND LOW PRESSURE FOR WAA SNOW
CHANCE.
SMD
&&
.MARINE.../ISSUED AT 411 PM/
GALE WARNING WILL HOLD THROUGH AT LEAST MIDNIGHT TONIGHT WITH WINDS
COMING DOWN RELATIVELY QUICKLY. COULD FORESEE PRESQUE ISLE NEEDING
AN EXTENSION THROUGH THE ENTIRE NIGHT. WAVE ACTION WILL REQUIRE
SMALL CRAFT ADVISORIES FOR SOME AREAS AFTER THE WARNINGS EXPIRE. SFC
RIDGE AND QUIETER WINDS TUESDAY MORNING...BEFORE THE PROGRESSIVE
PATTER BRINGS IN NEXT SHORTWAVE AND COLD FRONT BY WEDNESDAY MORNING.
SW WINDS AHEAD OF THE FRONT WILL REQUIRE A HANDFUL OF SMALL CRAFT
ADVISORIES WITH MAYBE SOME WAVE CONCERNS WED NIGHT/THURSDAY FOR
SEVERAL NEARSHORE ZONES.
SMD
&&
.AVIATION.../ISSUED AT 708 PM/...VALID FOR 00Z TAFS
TVC/MBL WILL SEE THE MOST ACTIVE WEATHER THROUGH TONIGHT. HEFTY
LAKE BANDS CONNECTED BACK TO LAKE SUPERIOR WILL IMPACT TVC/MBL
THROUGH THIS EVENING. ONE BAND OF HEAVY SNOW IMPACTING THE TVC
AREA RIGHT NOW (VSBYS DOWN TO <1/4SM) BUT MAY SHIFT WESTWARD
TOWARD THE MBL AREA LATER THIS EVENING AS WINDS VEER A LITTLE MORE
NORTHWARD. OVERALL...ANTICIPATED PERIODS OF IFR OR LIFR CONDITIONS
AT TVC/MBL WITHIN LAKE EFFECT SNOW BANDS. APN/PLN WILL SEE PERIODS
OF MVFR IN HEAVIER SNOW SHOWERS.
LAKE EFFECT WILL TAPER OFF LATER THIS EVENING AND ESPECIALLY
OVERNIGHT AS DRIER AIR/HIGH PRESSURE BUILD OVER THE STATE. SNOW
SHOWERS END COMPLETELY BY TUESDAY AFTERNOON.
ADAM
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING UNTIL 5 AM EST TUESDAY FOR MIZ008-015-
019>022-025>028-031>033.
LH...GALE WARNING UNTIL 5 AM EST TUESDAY FOR LHZ345-347-348.
SMALL CRAFT ADVISORY UNTIL 5 AM EST TUESDAY FOR LHZ346-349.
LM...GALE WARNING UNTIL 5 AM EST TUESDAY FOR LMZ323-342-344>346.
SMALL CRAFT ADVISORY UNTIL 5 AM EST TUESDAY FOR LMZ341.
LS...GALE WARNING UNTIL 5 AM EST TUESDAY FOR LSZ321-322.
&&Hazardous weather outlook, Jan 2, 4:05 PM EST, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 405 PM EST MON JAN 2 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 031200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 405 PM EST MON JAN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT SIGNIFICANT LAKE EFFECT SNOW WILL CONTINUE TO IMPACT MUCH OF NORTHERN MICHIGAN TONIGHT WITH HARSH WINTRY AND TRAVEL CONDITIONS. THE HEAVIEST SNOWS WILL TARGET THOSE LOCATIONS TRADITIONALLY IMPACTED BY NORTHWEST WINDS. THE BRUNT OF THE SNOW WILL FALL DURING THE REMAINDER OF THE AFTERNOON AND EVENING WITH PERIODIC BLIZZARD OR NEAR BLIZZARD CONDITIONS. PLEASE SEE THE LATEST WARNINGS AND ADVISORIES FOR ADDITIONAL INFORMATION ON THE IMPACTS AND EXPECTATIONS FROM THIS WINTER STORM. GALE FORCE WINDS WILL CONTINUE TO AFFECT THE NEARSHORE WATERS SURROUNDING THE GREAT LAKES THROUGH AT LEAST THIS EVENING. PLEASE SEE THE LATEST MARINE FORECASTS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE STRONGLY ENCOURAGED TO REPORT SNOWFALL AMOUNTS...POOR VISIBILITY...WIND GUSTS AND HAZARDOUS TRAVEL CONDITIONS TO THE NATIONAL WEATHER SERVICE. RUNYAN/SMD
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 3:46 PM EST | Small Craft Advisory | APX | 19 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.